Illinois Journal of Mathematics

On the homotopy theory of topogenic groups and groupoids

Alex Heller

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 24, Issue 4 (1980), 576-605.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256047474

Mathematical Reviews number (MathSciNet)
MR586797

Zentralblatt MATH identifier
0458.18006

Subjects
Primary: 55P99: None of the above, but in this section
Secondary: 20J99: None of the above, but in this section

Citation

Heller, Alex. On the homotopy theory of topogenic groups and groupoids. Illinois J. Math. 24 (1980), no. 4, 576--605.https://projecteuclid.org/euclid.ijm/1256047474


Export citation